# SDR USAA2012120300014

- Difficulty date: November 29, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

CLT - LEFT FWD BOOST PUMP (FUEL) CB POPS.  REPAIRED DAMAGED 115VAC GND SERVICE BUS SYSTEM WIRING AT TERMINAL BLOCK TB5015.
